# SDR AU971557

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Fouled
- Location: Eng Ign
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SPARK PLUG FOULED. THIS DEFECT WAS RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY.
